# SDR IPXA2016031800901

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,603 hours, 10,870 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, 2 PYLON, UNDER PANEL 424CR FWD VERTICAL SUPPORT UPPER ATTACHED PLATE CRACKED.  R & R IAW SRM 51-40-21.
